Correction to: Absolute continuity and singularity of Palm measures of the Ginibre point process (Probability Theory and Related Fields, (2016), 165, 3-4, (725-770), 10.1007/s00440-015-0644-6)

Hirofumi Osada, Tomoyuki Shirai

Research output: Contribution to journalComment/debatepeer-review

Abstract

The article [Absolute continuity and singularity of Palm measures of the Ginibre point process], written by [Hirofumi Osada and Tomoyuki Shirai], was originally published Online First without Open Access. After publication in volume [165], issue [3–4], page [725–770] the author decided to opt for Open Choice and to make the article an Open Access publication. Therefore, the copyright of the article has been changed to

Original languageEnglish
JournalProbability Theory and Related Fields
DOIs
Publication statusAccepted/In press - 2022

All Science Journal Classification (ASJC) codes

  • Analysis
  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint

Dive into the research topics of 'Correction to: Absolute continuity and singularity of Palm measures of the Ginibre point process (Probability Theory and Related Fields, (2016), 165, 3-4, (725-770), 10.1007/s00440-015-0644-6)'. Together they form a unique fingerprint.

Cite this